# SDR R61A201708080586

- Difficulty date: July 28, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,806 hours, 20,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 88 FROM STRINGERS 27R - 28R IS CORRODED.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-41-01, AND 51-41-02.
